# SDR CALA2025062706008

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Boeing 737-8
- Aircraft serial: 67606
- Aircraft time: 4,737 hours, 1,643 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 64952
- Condition: Faulted
- Location: Zone 100
- Part time: 4,724 hours, 1,639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP LIGHT ILLUMINATED ON TAKEOFF ROLL AND REMAINS  IL LUMINATED PERFORMRD FIM TASK 32-42-00-501 FOUND BOX 1 FAULT NOTED. PRFORMED AMM TASK AASCU OPERATION TEST 32-42-00-720-801  & 32-42-00-720-801  AASC BITE TEST . PERFORMED MAINTENANCE MESSAGE 32-F0111 - FAULT ISOLATION REQUIRES  AVIONICS ASSISTANCE FOR TROUBLE SHOOTING T/S PER FIM 32-42 TASK 827, LEFT ANTISKID ALTERNATE VALVE RESISTANCE VALUE  ABOVE NORMAL RANGE LIMITS. REQUIRES REPLACEMENT.  R&R L ALT ANTISKID CONTROL VALVE UP TO AND INCLUDING F.(1) REF AMM 32-42-31. LEAK CHECK IS GOOD.  COMPLETED OPS CHECK REF 32-42-31 STEP G NO DEFECTS NOTED AT THIS TIME.
